# SDR UPS01234824

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: IN, AILERON BINDING (REPEAT W/U).  TROUBLESHOT PER MM 27-10-00 PAGE 111 INSP CABLE AA & AB NO DEFECT NOTED LUB CABLE, OPS CHECK GOOD.
